Full metadata record
DC FieldValueLanguage
dc.contributorBlasco, Óscar-
dc.contributorRuiz, Alberto-
dc.creatorVega González, Luis-
dc.date1999-
dc.date.accessioned2021-11-26T11:30:58Z-
dc.date.available2021-11-26T11:30:58Z-
dc.date.issued2021-11-26-
dc.identifier.urihttp://hdl.handle.net/10357/63439-
dc.descriptionWe prove non interpolation results for the family of Morrey spaces. We introduce a scale of block spaces, which are preduals of Morrey spaces in some range. Negative interpolation results are also obtained in this case-
dc.formatpdf-
dc.language.isoen-
dc.relation.ispartofAnnali della Scuola Normale Superiore di Pisa. Classe di scienze, ISSN 0391-173X, Vol. 28, n. 1 (1999), p. 31-40-
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/-
dc.source.urihttps://dialnet.unirioja.es/servlet/articulo?codigo=5725255-
dc.subjectMatemáticas Artículos periodísticos.-
dc.titleNon interpolation in Morrey-Campanato and block spaces / Oscar Blasco, Alberto Ruiz, Luis Vega-
dc.title.alternativeAnnali della Scuola Normale Superiore di Pisa. Classe di scienze-
dc.typetext-
Appears in Collections:Artículos de revistas de otros repositorios

Files in This Item:

Files in This Item:

File Description SizeFormat 
Non interpolation.pdf653,1 kBAdobe PDFView/Open


This item is licensed under a Creative Commons License Creative Commons